Table of Contents
Journal of Difference Equations
Volume 2015, Article ID 545364, 9 pages
http://dx.doi.org/10.1155/2015/545364
Research Article

A Note on a Modified Cournot-Puu Duopoly

Departamento de Matemática Aplicada y Estadstica, Universidad Politécnica de Cartagena, C/Doctor Fleming, s/n, 30202 Cartagena, Spain

Received 17 August 2014; Revised 10 December 2014; Accepted 10 December 2014

Academic Editor: Abdelalim A. Elsadany

Copyright © 2015 Jose S. Cánovas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jose S. Cánovas, “A Note on a Modified Cournot-Puu Duopoly,” Journal of Difference Equations, vol. 2015, Article ID 545364, 9 pages, 2015. https://doi.org/10.1155/2015/545364.